Skip to Content

Is coughing a side effect of the pain killer nucynta ?

Responses (1)

sTigerrr 27 Dec 2010

Hello... I've never experienced coughing as a side effect with this medication, but yes, it is possible (everybody is different to how they may react to any med):

Other Adverse Reactions Observed During the Premarketing Evaluation of Nucynta®
"The following adverse drug reactions occurred in <1% of Nucynta®-treated patients in the pooled safety data from nine Phase 2/3 studies that administered multiple doses (seven were placebo- and/or active-controlled, one noncontrolled, and one Phase 3 active-controlled safety study):

Respiratory, thoracic and mediastinal disorders: oxygen saturation decreased, cough, dyspnea, respiratory depression

In the pooled safety data, the overall incidence of adverse reactions increased with increased dose of Nucynta®, as did the percentage of patients with adverse reactions of nausea, dizziness, vomiting, somnolence, and pruritus."

I cut most of the listed side effects out, you can read them all if you type Nucynta into Drugs.com's search engine. Also, coughing can occur if you have been taking certain pain medications for a while, and miss a dose, or stop taking it. (They actually sell a hydrocodone syrup that suppresses coughing and aids with sever sore throat pain).

~Ssstiger

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions